# SDR COMA0570011

- Difficulty date: February 1, 2005
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 5,175 hours, 4,031 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 67053110521
- Condition: Corroded
- Location: Fuselage
- Part time: 5,175 hours, 4,031 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 LT AND RT BULKHEADS HAVE MAJOR CORROSION ON AFT SIDE ALONG THE BOTTOM EDGES.  REPLACED LOWER WEBS AT FS 280 BULKHEAD IAW BOMBARDIER AEROSPACE REO 670-52-11-052 AND BRAS EO 601R-53-5930.
